# SDR AU001114

- Difficulty date: October 25, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Socata TB20TRINIDAD
- Engine: Lyc IO540C4D5
- Propeller: Hartzl HCC2YK1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: ZOON7143022038
- Condition: Broken
- Location: Mlg Downlock
- Part time: 3,107 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT DOWNLOCK SWITCH CONNECTOR BROKEN AT THE BOTTOM OF THE ATTACHMENT NUT.
